# SDR Q2SA20160713245

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED THE DOUBLER AND FILLER IAW SRM 51-40-02 FIG 8
